# SDR C2XA99CL101

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: External
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AFT EXTERNAL EMERGENCY LIGHTS ARE NOT WORKING.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL 33-50-00 CAT 'C' CONTROL NUMER 184927.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
